# SDR UALA2008111300839

- Difficulty date: February 14, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5520 · Elevator Structure
- Part: Crank Assy
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR BUSS ASSY (NO SERIAL NUMBER) LT SIDE OF CRANK ASSEMBLY BOLT IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  REWORKED DAMAGED BOLT HOLE.  INSTALLED BOLT & WASHER.
